| Catalog Number |
68-210 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported deflation.This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6a.
Event or Problem Description
Healthcare professional reported "rupture".Healthcare professional later reported "deflation".This record is for the left side.Device was explanted.Device return unknown.